Journal of computational and applied mathematics vol:214 issue:1 pages:259-273
A convergence theorem for the continuous weak approximation of the solution of stochastic differential equations (SDEs) by general one-step methods is proved, which is an extension of a theorem due to Milstein. As an application, uniform second order conditions for a class of continuous stochastic Runge-Kutta methods containing the continuous extension of the second order stochastic Runge-Kutta scheme due to Platen are derived. Further, some coefficients for optimal continuous schemes applicable to U SDEs with respect to a multi-dimensional Wiener process are presented. (C) 2007 Elsevier B.V. All rights reserved.